Alert archive / Wisconsin / Heat Advisories in 2016

Heat Advisory 3, NWS Milwaukee, WI

July 23, 201618 counties in Wisconsin

NWS Milwaukee, WI issued this heat advisory at Jul 23, 2016, 3:43 AM CDT for 18 counties in Wisconsin. It took effect at Jul 23, 2016, 12:00 PM CDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2016, 3:43 AM CDT (08:43 UTC)
In effect from
Jul 23, 2016, 12:00 PM CDT
Expired
Jul 24, 2016, 7:00 PM CDT
In force
31 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 35 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
2177 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS73 KMKX 230843
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CDT SAT JUL 23 2016

...MORE HEAT AND HIGH HUMIDITY THROUGH SUNDAY...

.A WARM FRONT WILL PUSH ACROSS MUCH OF SOUTHERN WISCONSIN TODAY
BRINGING VERY WARM AND HUMID CONDITIONS. EXPECT SOME CLOUDS...BUT
THERE SHOULD BE ENOUGH BREAKS IN ANY CLOUD COVER ALONG WITH THE
HIGH HUMIDITY TO BRING ELEVATED HEAT INDEX VALUES.

IT WILL BE HOT AGAIN SUNDAY EVEN THOUGH A WEAK COLD FRONT WILL
MOVE ACROSS FROM THE WEST. THE FRONT WILL BRING LESS HUMID AIR
SUNDAY NIGHT.

HIGH PRESSURE WILL BRING DRIER WEATHER AND TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK..

WIZ046-047-051-056>059-062>072-231645-
/O.NEW.KMKX.HT.Y.0003.160723T1700Z-160725T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...DARLINGTON...
SHULLSBURG...BENTON...BELMONT...ARGYLE...BLANCHARDVILLE...
MONROE...BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...
ELKHORN...LAKE GENEVA...EAST TROY...RACINE...KENOSHA
343 AM CDT SAT JUL 23 2016

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT
SUNDAY. 

* TIMING...NOON TODAY THROUGH SUNDAY EVENING.

* TEMPERATURE...NEAR 90 BOTH TODAY AND SUNDAY MOST AREAS...BUT
  COOLER NEAR LAKE MICHIGAN TODAY. HEAT INDEX VALUES WILL REACH 95
  TO NEAR 100 BOTH TODAY AND SUNDAY. THIS WILL MAKE 4 CONSECUTIVE
  DAYS WITH HEAT INDEX VALUES OVER 95.

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL BE
  MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA PRECAUTIONS
  TO REMAIN COOL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.


&&

$$

HENTZ
6 follow-up statements
067 
WWUS73 KMKX 231509
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1009 AM CDT SAT JUL 23 2016

...MORE HEAT AND HIGH HUMIDITY THROUGH SUNDAY...

.A WARM FRONT WILL PUSH ACROSS MUCH OF SOUTHERN WISCONSIN TODAY
BRINGING VERY WARM AND HUMID CONDITIONS. EXPECT SOME CLOUDS AND
STORMS AT TIMES...BUT THERE SHOULD BE ENOUGH BREAKS IN ANY CLOUD
COVER ALONG WITH THE HIGH HUMIDITY TO BRING ELEVATED HEAT INDEX
VALUES.

IT WILL BE HOT AGAIN SUNDAY EVEN THOUGH A WEAK COLD FRONT WILL
MOVE ACROSS FROM THE WEST. THE FRONT WILL BRING LESS HUMID AIR
SUNDAY NIGHT.

HIGH PRESSURE WILL BRING DRIER WEATHER AND TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK..

WIZ046-047-051-056>059-062>072-232315-
/O.CON.KMKX.HT.Y.0003.160723T1700Z-160725T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON-
IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-LAFAYETTE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...BEAVER DAM...
WAUPUN...MAYVILLE...WEST BEND...GERMANTOWN...HARTFORD...
DODGEVILLE...MINERAL POINT...BARNEVELD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...DARLINGTON...
SHULLSBURG...BENTON...BELMONT...ARGYLE...BLANCHARDVILLE...
MONROE...BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...
ELKHORN...LAKE GENEVA...EAST TROY...RACINE...KENOSHA
1009 AM CDT SAT JUL 23 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* TIMING...NOON TODAY THROUGH SUNDAY EVENING.

* TEMPERATURE...NEAR 90 BOTH TODAY AND SUNDAY MOST AREAS...BUT 
  COOLER NEAR LAKE MICHIGAN TODAY. HEAT INDEX VALUES WILL REACH 
  95 TO NEAR 100 BOTH TODAY AND SUNDAY. THIS WILL MAKE 4 
  CONSECUTIVE DAYS WITH HEAT INDEX VALUES OVER 95. 

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

&&

$$
DDV
664 
WWUS73 KMKX 232011
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT SAT JUL 23 2016

...MORE HEAT AND HIGH HUMIDITY THROUGH SUNDAY...

.IT WILL BE HOT AGAIN SUNDAY EVEN THOUGH A WEAK COLD FRONT WILL
MOVE ACROSS FROM THE WEST. MANY LOCATIONS WILL SEE HIGH HEAT
INDICES FOR THE FOURTH STRAIGHT DAY...SO THE HEAT ADVISORY HAS
BEEN KEPT ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL
WISCONSIN. A FEW COUNTIES WERE REMOVED FROM THE ADVISORY DUE TO
THE EXTENSIVE CLOUD COVER TODAY AND HEAT INDICES NOT EXPECTED TO
REACH CRITERIA ON SUNDAY.

HIGH PRESSURE WILL BRING DRIER WEATHER AND TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

WIZ046-047-051-056-057-062-067-232115-
/O.CAN.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-IOWA-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...WESTFIELD...OXFORD...
NESHKORO...ENDEAVOR...BERLIN...PRINCETON...MARKESAN...
FOND DU LAC...BARABOO...REEDSBURG...PRAIRIE DU SAC...SAUK CITY...
PORTAGE...COLUMBUS...LAKE WISCONSIN...LODI...DODGEVILLE...
MINERAL POINT...BARNEVELD...DARLINGTON...SHULLSBURG...BENTON...
BELMONT...ARGYLE...BLANCHARDVILLE
311 PM CDT SAT JUL 23 2016

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE HEAT ADVISORY. 

HEAT INDICES TODAY DID NOT REACH ADVISORY CRITERIA BECAUSE OF THE
EARLY ARRIVAL OF CLOUD COVER AND STORMS AND ARE NOT EXPECTED TO
HIT CRITERIA ON SUNDAY. THEREFORE THE HEAT ADVISORY HAS BEEN
CANCELLED. IT WILL STILL BE VERY WARM AND HUMID THOUGH ON SUNDAY.

$$

WIZ058-059-063>066-068>072-240415-
/O.CON.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
DODGE-WASHINGTON-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WAUPUN...MAYVILLE...
WEST BEND...GERMANTOWN...HARTFORD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
311 PM CDT SAT JUL 23 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* TIMING...THROUGH SUNDAY EVENING.

* TEMPERATURE...HIGHS IN THE UPPER 80S TO LOW 90S SUNDAY WITH HEAT
  INDEX VALUES REACHING 95 TO 104. THIS WILL MAKE 4 CONSECUTIVE
  DAYS WITH HEAT INDEX VALUES OVER 95.

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
DDV
209 
WWUS73 KMKX 240236
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT SAT JUL 23 2016

...MORE HEAT AND HIGH HUMIDITY THROUGH SUNDAY...

.IT WILL BE HOT AGAIN SUNDAY EVEN THOUGH A WEAK COLD FRONT WILL
MOVE ACROSS FROM THE WEST. MANY LOCATIONS WILL SEE HIGH HEAT
INDICES FOR THE FOURTH STRAIGHT DAY...SO THE HEAT ADVISORY HAS
BEEN KEPT ACROSS PORTIONS OF SOUTHEAST AND SOUTH CENTRAL
WISCONSIN.

HIGH PRESSURE WILL BRING DRIER WEATHER AND TEMPERATURES CLOSER TO
NORMAL EARLY NEXT WEEK.

WIZ058-059-063>066-068>072-241045-
/O.CON.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
DODGE-WASHINGTON-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WAUPUN...MAYVILLE...
WEST BEND...GERMANTOWN...HARTFORD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
936 PM CDT SAT JUL 23 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SUNDAY. 

* TIMING...THROUGH SUNDAY EVENING.

* TEMPERATURE...HIGHS IN THE UPPER 80S TO LOW 90S SUNDAY WITH 
  HEAT INDEX VALUES REACHING 95 TO 104. THIS WILL MAKE 4 
  CONSECUTIVE DAYS WITH HEAT INDEX VALUES OVER 95. 

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

REM
989 
WWUS73 KMKX 240830
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT SUN JUL 24 2016

...MORE HEAT AND HIGH HUMIDITY TODAY...

.IT WILL BE HOT AGAIN TODAY AHEAD OF AN APPROACHING COLD FRONT.
MANY LOCATIONS WILL SEE HIGH HEAT INDICES FOR THE FOURTH STRAIGHT
DAY...SO THE HEAT ADVISORY HAS BEEN KEPT ACROSS PORTIONS OF
SOUTHEAST AND SOUTH CENTRAL WISCONSIN WHERE HEAT INDEX VALUES WILL
AGAIN RANGE FROM 95 TO 100. HEAT INDEX VALUES IN THE FAR
SOUTHEAST MAY EXCEED 100.

AFTER THE COLD FRONT EXITS...HIGH PRESSURE WILL BRING LESS HUMID
AIR AND SOMEWHAT COOLER TEMPERATURES EARLY NEXT WEEK.

WIZ058-059-063>066-068>072-241630-
/O.CON.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
DODGE-WASHINGTON-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WAUPUN...MAYVILLE...
WEST BEND...GERMANTOWN...HARTFORD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
330 AM CDT SUN JUL 24 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH SUNDAY EVENING.

* TEMPERATURE...HIGHS IN THE UPPER 80S TO LOW 90S THIS AFTERNOON WITH
  HEAT INDEX VALUES REACHING 95 TO 104. THE HIGHEST HEAT INDEX
  VALUES WILL BE IN THE SOUTHEAST. THIS WILL MAKE 4 CONSECUTIVE
  DAYS WITH HEAT INDEX VALUES OVER 95.

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

HENTZ
661 
WWUS73 KMKX 241500
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1000 AM CDT SUN JUL 24 2016

...MORE HEAT AND HIGH HUMIDITY TODAY...

.IT WILL BE HOT AGAIN TODAY AHEAD OF AN APPROACHING COLD FRONT.
MANY LOCATIONS WILL SEE HIGH HEAT INDICES FOR THE FOURTH STRAIGHT
DAY...SO THE HEAT ADVISORY HAS BEEN KEPT ACROSS PORTIONS OF
SOUTHEAST AND SOUTH CENTRAL WISCONSIN. HEAT INDEX VALUES IN THE
FAR SOUTHEAST MAY EXCEED 100.

AFTER THE COLD FRONT EXITS...HIGH PRESSURE WILL BRING LESS HUMID
AIR AND SOMEWHAT COOLER TEMPERATURES EARLY NEXT WEEK.

WIZ058-059-063>066-068>072-242300-
/O.CON.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
DODGE-WASHINGTON-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WAUPUN...MAYVILLE...
WEST BEND...GERMANTOWN...HARTFORD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
1000 AM CDT SUN JUL 24 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* TEMPERATURE...HIGHS IN THE UPPER 80S TO LOW 90S THIS AFTERNOON 
  WITH HEAT INDEX VALUES REACHING 95 TO 104. THE HIGHEST HEAT 
  INDEX VALUES WILL BE IN THE SOUTHEAST. THIS WILL MAKE 4 
  CONSECUTIVE DAYS WITH HEAT INDEX VALUES OVER 95. 

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$
DDV
451 
WWUS73 KMKX 242030
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT SUN JUL 24 2016

...HEAT AND HIGH HUMIDITY THROUGH THIS AFTERNOON...

.HEAT INDEX VALUES OF 100 TO 104 WILL CONTINUE THROUGH THE
AFTERNOON. A COLD FRONT WILL MOVE THOUGH THIS EVENING BRINGING
LESS HUMID AIR AND SOMEWHAT COOLER TEMPERATURES.

WIZ058-059-063>066-068>072-250000-
/O.CON.KMKX.HT.Y.0003.000000T0000Z-160725T0000Z/
DODGE-WASHINGTON-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-GREEN-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WAUPUN...MAYVILLE...
WEST BEND...GERMANTOWN...HARTFORD...MADISON...WATERTOWN...
FORT ATKINSON...JEFFERSON...WAUKESHA...BROOKFIELD...NEW BERLIN...
MENOMONEE FALLS...MUSKEGO...WEST ALLIS...WAUWATOSA...GREENFIELD...
FRANKLIN...OAK CREEK...SOUTH MILWAUKEE...CUDAHY...MONROE...
BRODHEAD...JANESVILLE...BELOIT...WHITEWATER...DELAVAN...ELKHORN...
LAKE GENEVA...EAST TROY...RACINE...KENOSHA
330 PM CDT SUN JUL 24 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH THIS EVENING.

* TEMPERATURE...HIGHS AROUND 90 THIS AFTERNOON WITH HEAT INDEX
  VALUES REACHING 100 TO 104. THIS WILL MAKE 4 CONSECUTIVE DAYS
  WITH HEAT INDEX VALUES OVER 95.

* IMPACTS...A HEIGHTENED RISK OF HEAT RELATED ILLNESS IS 
  POSSIBLE...ESPECIALLY FOR THOSE WORKING OUTDOORS OR THOSE 
  WITHOUT AIR CONDITIONING. PEOPLE ON CERTAIN MEDICATIONS WILL 
  BE MORE SUSCEPTIBLE TO THE HEAT...AND SHOULD TAKE EXTRA 
  PRECAUTIONS TO REMAIN COOL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this heat advisory went out at Jul 23, 3:30 AM CDT, 13 minutes earlier.

Area forecast discussion, Jul 23, 3:30 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
330 AM CDT SAT JUL 23 2016

.TODAY AND TONIGHT...Forecast Confidence Is Medium.

As an upper jet max moves across the upper Great lakes, a weak
upper ridge moves across Wisconsin today. Then a jet max moves
toward the Upper Mississippi valley late tonight.

GFS had the strongest upper divergence and 700 mb upward motion
later tonight, but the model likely has convective feedback
problems. 700/850 mb dew points rise today across south central
Wisconsin, and across all of southern Wisconsin tonight.

A southwest to west 700 mb speed max pushes into southern
Wisconsin late tonight, increasing the low level moisture
convergence. GFS precipitable water increases to over 2.25
inches, and with surface dew points in the mid 70s, any MCS will
likely produce heavy rainfall. The MCS should be fairly
progressive, so will not go with a flash flood watch ATTM.

Zero to 1 km CAPEs rise to around 3000 joules/kg on the forecast
soundings this afternoon, with 2000 joules/kg tonight. SPC also
has a Slight Risk for south central Wisconsin, and a Marginal Risk
for the southeast. Most likely timing for this evening and
tonight.

Highs today will be up near 90 most places. The exceptions to
this will likely be in the east, due to onshore winds, especially
north of Milwaukee. This may be true as well in the southwest,
due to higher possible cloud cover is any showers/thunderstorms
move in this afternoon. Will be another hot and humid one, with
heat indices in the 95 to 99 degree range most places, except for
near Lake Michigan. Few areas may reach a heat index of 100
degrees.

As far as headlines, it looks like Sunday will have Heat index
values of 95 to 99 again. That makes 4 consecutive days with 95 to
99 or above, and results in a Heat Advisory being issued for today
and Sunday.

.SUNDAY THROUGH MONDAY NIGHT...Forecast Confidence Is Medium.

GFS/ECMWF/Canadian models are quicker with the cold frontal
passage across the area than the NAM for Sunday. Prefer the
quicker frontal passage of the GFS/ECMWF/Canadian models.
Mesoscale models are showing convection from overnight tonight
exiting the eastern counties early Sunday morning. More
convection develops with the cold front in the far east or to the
southeast of the forecast area by 00Z Monday.

Some smaller 500 mb vorticity maxima shift through the area later
Sunday afternoon into the evening. Area is under the right
entrance region of the 250 mb jet streak, providing added upward
vertical motion. However, not seeing much else to provide more
upward motion. Some uncertainty here with if and how widespread
any convection may be.

Thus, will continue with chance POPs in the morning, lowering to
slight chance in the afternoon. Storm Prediction Center has most
of the area in the Marginal Risk for severe storms, meaning an
isolated severe storm is possible.

Mean layer CAPEs may get to 2000 J/kg or perhaps higher, with
deep layer bulk shear of 25 to 30 knots, so Marginal Risk is
warranted. Precipitable water vales are high as well, and
relatively slower storm motions suggest heavy rainfall is
possible.

Any convection that develops during the day Sunday may affect
forecast heat index values and subsequent Heat Advisory, but
given the lower end POPs, feel more confident with the heat than
thunderstorms for Sunday at this point.

Models then bring high pressure into the region for later Sunday
night into Monday night. This should bring dry conditions with
somewhat lower temperatures and dew points.

.TUESDAY THROUGH FRIDAY...Forecast Confidence Is Medium.

ECMWF/GFS generally show zonal to west northwest flow at 500 mb
during this period. They bring several weak vorticity maxima
through the area, with a more significant one for Thursday night
or later Friday. Differences with timing exist in this regard.

The models suggest the best chances for showers and storms looks
to be Wednesday into Thursday, as more moist air moves back into
the region. Still a lot of uncertainty this far out in the
forecast, so will keep the chance POPs going for Wednesday into
Thursday. It looks to be a warm and humid period, with onshore
winds at times near Lake Michigan.

&&

.AVIATION/12Z TAFS/...

Some IFR/LIFR fog/stratus through just after sunrise. Then brief
MVFR cigs. VFR conditions are then expected later this morning
into the evening.

May see a few storms at times in the west or southwest forecast
area this afternoon. Better chance for storms across southern
Wisconsin looks to be this evening and overnight. IFR conditions
with the storms.

&&

.MARINE...

Could see some fog at times through Saturday, due to higher
moisture lingering over cooler Lake Michigan waters.

Will likely see storms return by Saturday evening or night, with
a chance lingering into at least Sunday morning.

&&

.MKX Watches/Warnings/Advisories...
WI...HEAT ADVISORY from noon today to 7 PM CDT Sunday for WIZ046-047-
     051-056>059-062>072.

LM...DENSE FOG ADVISORY until 10 AM CDT this morning for LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...Hentz
Sunday THROUGH Friday...Wood
Hazardous weather outlook, Jul 22, 9:39 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 PM CDT FRI JUL 22 2016

WIZ046-047-051-052-056>060-062>072-240245-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
939 PM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT WITH PATCHY DENSE
FOG IN RIVER VALLEYS AND LOW-LYING RURAL LOCATIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THIS WEEKEND WITH HEAT
INDEX VALUES IN THE MIDDLE 90S TO AROUND 100 DURING THE AFTERNOON
AND EARLY EVENING HOURS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTHWEST OF
MADISON FOR SATURDAY AND SATURDAY NIGHT WITH A MARGINAL RISK
ELSEWHERE OVER SOUTHERN WISCONSIN. THUNDERSTORMS WILL BECOME
LIKELY BY SATURDAY NIGHT...AND MAY BECOME SEVERE WITH DAMAGING
WINDS AND LARGE HAIL.

A COLD FRONT WILL PASS ON SUNDAY WITH ADDITIONAL THUNDERSTORM
DEVELOPMENT POSSIBLE. THERE IS A MARGINAL RISK FOR SEVERE
THUNDERSTORMS ON SUNDAY.

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT.

LMZ643>646-240245-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 PM CDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A MARINE DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM SATURDAY FOR
DENSE FOG REDUCING THE VISIBILITY TO 1 NAUTICAL MILE OR LESS OVER THE
NEARSHORE WATERS FROM FROM PORT WASHINGTON NORTH TO SHEBOYGAN.

AREAS OF FOG ARE EXPECTED OVER THE REST OF LAKE MICHIGAN...DUE TO
A VERY MOIST AIRMASS FLOWING OVER THE RELATIVELY COOLER WATERS OF
THE LAKE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

AREAS OF DENSE FOG WILL REMAIN POSSIBLE SATURDAY AND SATURDAY
NIGHT.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS FOR THE WEEKEND.
THUNDERSTORMS WILL BECOME LIKELY SATURDAY NIGHT...AND MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ADDITIONAL STRONG
THUNDERSTORMS MAY DEVELOP ONCE AGAIN ON SUNDAY.

THERE ARE MORE CHANCES OF THUNDERSTORMS NEXT WEDNESDAY THROUGH
FRIDAY.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:01 PM CDTMarine Dense Fog AdvisoryMKX13 hr
Jul 23, 10:06 AM CDTMarine Dense Fog AdvisoryMKX6 hr
Jul 23, 12:07 PM CDTSpecial Weather StatementMKXIowa23 min
Jul 23, 12:56 PM CDTSpecial Weather StatementMKXIowa34 min
Jul 23, 1:23 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette37 min
Jul 23, 2:00 PM CDTSevere Thunderstorm WarningMKXDane30 min
Jul 23, 2:30 PM CDTSevere Thunderstorm WarningMKXDane30 min
Jul 23, 2:41 PM CDTSevere Thunderstorm WarningMKXRock, Walworth34 min
Jul 23, 2:58 PM CDTSpecial Weather StatementMKXJefferson32 min
Jul 23, 3:27 PM CDTSpecial Weather StatementMKXRock33 min
Jul 23, 3:51 PM CDTSpecial Weather StatementMKXMilwaukee24 min
Jul 23, 4:49 PM CDTSpecial Weather StatementMKXRacine26 min
Jul 23, 5:06 PM CDTSpecial Weather StatementMKXIowa39 min
Jul 23, 5:19 PM CDTSevere Thunderstorm WarningMKXLafayette41 min
Jul 23, 5:33 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jul 23, 5:42 PM CDTSpecial Weather StatementMKXDane, Iowa33 min
Jul 23, 5:52 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette38 min
Jul 23, 5:53 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 23, 6:14 PM CDTSpecial Weather StatementMKXDane31 min
Jul 23, 6:30 PM CDTSevere Thunderstorm WarningMKXGreen, Rock30 min
Jul 23, 6:45 PM CDTSpecial Weather StatementMKXRock30 min

Nearby

Heat Advisories in Wisconsin, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.